RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Vodop'yanov, Vladimir Vasilevich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:730
Abstract pages:808
Full texts:352
Associate professor
Doctor of technical sciences (2008)
Speciality: 05.13.18 (Mathematical modelling, calculating methods, and the program systems)
Birth date: 14.11.1949
E-mail:
   
Main publications:
  • Vodopyanov V. V. O svyazi minimalnykh shkal i K-metoda interpolyatsii // Matem. zametki. 1981, t. 30, v. 5, s. 679–684.
  • Vodopyanov V. V. Ob odnom sootnoshenii mezhdu kompleksnymi metodami i K-metodom interpolyatsii // Izvestiya vuzov. Matematika. 1982, # 1, s. 75–76.
  • Vodopyanov V. V. Orbity i koorbity polozhitelnoi interpolyatsii dlya banakhovykh idealnykh struktur // Izvestiya vuzov. Matematika. 1989, # 3, s. 76–78.
  • Vodopyanov V. V. Kommutativnost K-metoda interpolyatsii // Izvestiya vuzov. Matematika. 1990, # 11, s. 78–80.

http://www.mathnet.ru/eng/person28657
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:vodopyanov.v-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/204744

Publications in Math-Net.Ru
1990
1. V. V. Vodop'yanov, “Commutativity of the $K$-method of interpolation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 11,  78–80  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:11 (1990), 100–103
1989
2. V. V. Vodop'yanov, “Orbits and co-orbits of a positive interpolation for Banach ideal structures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 3,  76–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:3 (1989), 124–128
1988
3. V. V. Vodop'yanov, “Interpolation of intersections of spaces of quasilinearizable couples”, Mat. Zametki, 43:3 (1988),  327–333  mathnet  mathscinet  zmath; Math. Notes, 43:3 (1988), 188–191  isi
1987
4. V. V. Vodop'yanov, “Extremal Banach pairs for the $K$-method of interpolation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 12,  30–35  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:12 (1987), 37–44
5. V. V. Vodop'yanov, “Radon–Nikodým operators in Calderón interpolation constructions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 11,  8–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:11 (1987), 9–11
1986
6. V. V. Vodop'yanov, “A space of continuous functions of Hölder type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 11,  69–71  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:11 (1986), 95–98
1984
7. V. V. Vodop'yanov, “Commutativity of the $K$-method of interpolation with the Calderón–Lozanovskii method”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 2,  58–60  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:2 (1984), 83–87
1982
8. V. V. Vodop'yanov, “On a relation between complex methods and the $K$-method of interpolation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 1,  75–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:1 (1982), 88–90
1981
9. V. V. Vodop'yanov, “Interpolation of the property of complete continuity of operators in the interpolation constructions of A. Calderón”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 2,  14–16  mathnet  mathscinet  zmath
10. V. V. Vodop'yanov, “Relationship between minimal scales and the $K$-method of interpolation”, Mat. Zametki, 30:5 (1981),  679–684  mathnet  mathscinet  zmath; Math. Notes, 30:5 (1981), 837–840
1980
11. V. V. Vodop'yanov, “Connection of methods of Calderón interpolation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 7,  3–5  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:7 (1980), 1–4
12. V. V. Vodop'yanov, “Normal interpolation property of a family of Hölder spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 4,  16–17  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:4 (1980), 14–16

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019